# SDR C2XA00CL106

- Difficulty date: December 22, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68155
- Condition: Discharged
- Location: Cabin
- Part time: 3,598 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3965 - THE CREW REPORTED A SECTION OF EMERGENCY LIGHTING INOPERATIVE NEAR THE EMERGENCY EXIT.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD IAW 33-50-04 AND 33-50-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
